Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 8, Issue 4, Pages 393-396
http://dx.doi.org/10.1155/S1048953395000359

On weak solutions of random differential inclusions

Technical University, Institute of Mathematics, Podgorna 50, Zielona Gora 65-246, Poland

Received 1 January 1995; Revised 1 April 1995

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mariusz Michta, “On weak solutions of random differential inclusions,” Journal of Applied Mathematics and Stochastic Analysis, vol. 8, no. 4, pp. 393-396, 1995. https://doi.org/10.1155/S1048953395000359.